# SDR ARWA20070501

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 96,345 hours, 17,331 cycles
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

JUST PRIOR TO ROTATION, DURING TAKEOFF ROLL, A/C SUDDENDLY BEGAN TO VIBRATE, AND DURING INITIAL CLIMB VIBRATION WAS DETERMINED TO BE COMING FROM NR 1 ENGINE.  ENGINE WAS SHUTDOWN.  [SUP 06-01-07]  PERFORMED FULL BOROSCOPE INSPECTION AND FOUND COMPRESSOR SECTION BLADES TIP WITH SOME DENT WITH IN LIMITS IAW CF6-50 M/M 72-00-00. REMOVED AND REPLACED STG 1 FAN BLADES IAW DC-10-30 MM 72-21-00 AND R & R SPINNER IAW DC-10-30 M/M 72-21-00. ACCOMPLISHED VIBRATION CHECK AND FOUND NORMAL IAW DC-10-30 MM 72-00-00. MPA RUN CHECK NORMAL IAW DC-10-30 M/M 71-00-00.
